A 38-year-old member asked:
Will skin discoloration from fluocinonide (lidex) cream go away?
1 doctor answer • 2 doctors weighed in
Dermatology 20 years experience
Hypopigmentation: Topical steroids can cause lightening of the skin as well as other long term skin abnormalities like scarring, stretch marks (striae) and thinning (atrophy). However, skin lightening usually will go away after some time. One key to getting it to resolve faster is to keep the area protected from sunlight. Sunlight tends to make skin color discrepancies more obvious and last longer.
Created for people with ongoing healthcare needs but benefits everyone.
5.8k viewsReviewed >2 years ago
Last updated May 27, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.